# SDR IPXA2020101361272

- Difficulty date: September 27, 2020
- Submitted: October 14, 2020
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 75,162 hours, 16,351 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: AVB758119
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C NR 2 ENGINE AFT PYLON ACCESS 457GR AFT ATTACH ANGLE IS CRACKED.  REMOVED, FABRICATED AND INSTALLED ANGLE, IAW DWG AVB7581 (MINOR).
